# SDR DALA2022060904026

- Difficulty date: June 5, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 90,865 hours, 19,787 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Air Data Module
- Condition: False Indication
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1701 -MISC/DE- DUE TO TEMPORARY OFF FLAGS IN VIEW ON CAPT AIRSPEED AND ALTIMETER INDICATORS AND L/R EEC MODE EICAS MESSAGE. CREW DECLARED EMERGENCY. C/W QRH AND CONTINUED FLIGHT. CORRECTIVE ACTION: R/R LT AIR DATA COMPUTER. (9153514)
